Statistical Science

[A Survey of the Statistical Theory of Shape]: Comment

Christopher G. Small

Full-text: Open access

Article information

Source
Statist. Sci., Volume 4, Number 2 (1989), 105-108.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.ss/1177012584

Digital Object Identifier
doi:10.1214/ss/1177012584

Mathematical Reviews number (MathSciNet)
MR1007558

JSTOR
links.jstor.org

Citation

Small, Christopher G. [A Survey of the Statistical Theory of Shape]: Comment. Statist. Sci. 4 (1989), no. 2, 105--108. doi:10.1214/ss/1177012584. https://projecteuclid.org/euclid.ss/1177012584


Export citation

See also

  • Original Paper: David G. Kendall. A Survey of the Statistical Theory of Shape. Statist. Sci., Volume 4, Number 2 (1989), 87--99.
  • See Comment: Fred L. Bookstein. [A Survey of the Statistical Theory of Shape]: Comment. Statist. Sci., Volume 4, Number 2 (1989), 99--105.
  • See Comment: Kanti V. Mardia. [A Survey of the Statistical Theory of Shape]: Comment: Some Contributions to Shape Analysis. Statist. Sci., Volume 4, Number 2 (1989), 108--111.
  • See Comment: Wilfrid S. Kendall. [A Survey of the Statistical Theory of Shape]: Comment. Statist. Sci., Volume 4, Number 2 (1989), 111--113.
  • See Comment: Geoffrey S. Watson. [A Survey of the Statistical Theory of Shape]: Comment. Statist. Sci., Volume 4, Number 2 (1989), 113--115.
  • See Comment: Dietrich Stoyan. [A Survey of the Statistical Theory of Shape]: Comment. Statist. Sci., Volume 4, Number 2 (1989), 115--116.
  • See Comment: David G. Kendall. [A Survey of the Statistical Theory of Shape]: Rejoinder. Statist. Sci., Volume 4, Number 2 (1989), 116--120.